# SDR UIEA2021021200301

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Irs
- Part number: HG1050AD15
- Part serial: 4501
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT IRS FAIL ON TAKE - OFF.  PERFORMED L IRS NNC.  REPLACED TROLH M159 AND OPS TEST OK AMM 34-21-01.
